# SDR USAA2011051391851

- Difficulty date: April 1, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02666
- Condition: Corroded
- Location: Te Flap
- Part time: 34,081 hours, 18,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - CORROSION ON LEFT WING INTERCONNECTING STRUT ASSEMBLY AT RIB 14.  REPLACED LEFT WING INTERCONNECTING STRUT ASSEMBLY AT RIB 14 IAW A319 AMM 27-51-44.
